Day 13 of Synarel nasal spray

Discussion in 'Long Term Trying To Conceive' started by sally13, Oct 6, 2008.

  1. sally13

    sally13 Member

    Joined:
    Mar 23, 2008
    Messages:
    11
    Likes Received:
    0
    I started taking Synarel nasal spray for IVF 13 days ago. Today i have had some slight bleeding and was wondering if anyone else has experienced this and if its normal? :shrug:
     
  2. maz

    maz TTC #1 since Oct 2004

    Joined:
    Feb 16, 2008
    Messages:
    3,919
    Likes Received:
    0
    Hi Sally13

    I'm waiting for AF to show up so I can start IVF, but I will be taking Suprefact injections instead of nasal sprays. I asked if I would bleed during down regs and was told that I would, so I'd imagine the same would happen when taking nasal sprays. If I were you, I'd contact your clinic just to be sure.

    Good luck with your treatment - let us know how you get on

    :hug:
     
  3. waiting4u

    waiting4u Well-Known Member

    Joined:
    Jul 18, 2008
    Messages:
    73
    Likes Received:
    0
    Hi there. I did have some slight bleeding as well and was told this is very normal. Also, if you are finding things tough with the spray ( moods, night sweats, I was angry and quite irritable) these feelings soon disappeared once I started the menopur injections.

    Good luck with your treatment.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice